Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have hormonal imbalance and irregular period. Taking premarin for PCOS. Can I conceive safely?

Hi. I am a 31 year old woman. I just got married last december of 2012. I have a hormonal imbalance and my menstrual cycle is irregular. My OB-GYNE said i have the so called PCOS. she gave me premarin and provera and after 29 days, i have my menstruation . after the 3rd day, i went back to her and she gave me Ova-mit. i really wanted to have a baby... please do help me. thank you
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dec 2012

Thanks for posting,

Per your description I want to believe that your obsgyn is already getting you treated and preparing you for a future conception. Just follow through with your doctor's management plan and everything will be fine. Most women with PCODs always end up conceiving and so you need not worry and hope for the best.
Just trust your gynobs.

Hope this helps
Dr Nsah
Answered: Fri, 1 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor